# SDR SWAA2021052699214

- Difficulty date: July 9, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-22L WL172. MARKED / REMOVED AND REPLACED GUSSET B/S 500D STR 22L WL172 IAW SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7902 REV:- AND APPLIED SEALANT IAW SRM 51-20-05 59900U 17JUL20
